Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Difficulty in sleeping due to pain post wisdom tooth extraction. Taken nurofen. Can I take parecetamol?

can i take paracetamol if i have taken my dose of nurofen Ive had a wisdom tooth out and I can t sleep because I m in pain, I took my last nurofen at 9 o clock they are 256mg
Asked On : Thu, 22 Mar 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dentist 's  Response
hello, Yes you can take paracetamol along with nurofen (ibuprofen) if your pain is intense..
you can also do ice/cold application on the region it will help in easing out the pain as well as will prevent post-operative swelling..
avoid any hot food/fluids for first 24 hrs after extraction..
use antiseptic mouthwash and follow the antibiotic and analgesic course properly in the duration as prescribed by doc.. maintain your oral hygiene properly..
if your pain doesnot decrease in next 2 days then contact your dentist for check up and further treatment.. take care..
Answered: Fri, 29 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor